# SDR NOCA08812

- Difficulty date: July 20, 2012
- Submitted: July 22, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285T110423
- Part serial: D01003
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK:  STICK SHAKER OPERATES WITH AIRPLANE IN NORMAL FLIGHT.  REMOVED AND REPLACED RIGHT STALL WARNING COMPUTER PER M/M 27-32-01.  OPS CHECK NORMAL.  ALSO REPLACED RIGHT AOA SENSOR P/N 861CAB S/N 02831 AND RIGHT ADC P/N 4040800-911 S/N 000075984.
